# SDR JJBA374PH321334

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 25,880 hours, 36,352 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: A270
- Condition: Intermittent
- Location: Nlg
- Part time: 9,044 hours, 12,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NOSE GEAR CYCLED DURING CLIMB, MOTOR ENGAGED MULTIPLE LIGHT ILLUMINATE AND HIGH PRESSURE SPIKED.  MX CREW FOUND FAULT CODES CODES IN PSEU. R & R PSEU SWUNG GEAR AND OPS CHECK WAS SATISFACTORY.
